Friday, March 07, 2008

Weigh in today was a big OUCH! I'm up 3.4 lbs putting me at 153.4 lbs, and I totally deserve it! Shall I say Oreo Cakesters, Lasagna, Tin Roof Sundae Ice Cream, Chips and Dip, and Smarties...oh and I had Cupcakes too. Yep, believe it! I was 100 pts over my flex this week. That is technically enough to gain 1.5 lbs of fat. I am one of those people who lose and gain weight quickly, so I was dinged with a 3.4 lb gain. That is double what I should have gained. You can say it's water retention all you want, but my rings are loose as can be, so it's not. This is my first time falling off the wagon in 2 yrs. I don't know what happened to me. The whole birth control pill thing (for acne) screwed me right up. I've quit taking them now. It effected my mood making me depressed and anxious. It made me hungry as all hell. I just caved and snacked right out not caring at all. I tried on my black capri's last night, the ones in the pictures to the right....yeah, I can't even pull them all the way up, let alone do them up. So it's back on the losing train I go! I need to lose 10 lbs :O(

12 comments:

marie said...

TOOT TOOT!

ALLLLLLL ABOARD!

Full steam ahead, girlie.

You'll rock it. Don't worry :)

purlgurl said...

Hi Shanna -

I've not posted before on your blog, but I've read it many times, and your posts on the ww board always inspire me. :) Thank you for that!

This may be a bit too personal (if so, I apologize), but have you considered an IUD rather than the pill? I've always had mood issues with bcp (even low-dose like alesse), and that isn't an issue at all now, even with the hormonal IUD (mirena). I know there are some horror stories out there, but everyone I know who has one loves it.

Anyway, I think you rock. Best wishes for the coming week!

~purlgurl

Cat_82 said...

Shaunna, I found that it took about a month for everything to 'settle down' after starting the pill. You will start to feel 'normal' again soon. If not, talk to your doctor about trying a different pill....I went through three once before I settled on the one I take now (it's been 4 years)

No doubt that 10 lbs will be gone in two weeks.... Hang in there!

Imgonnadoit said...

Firstly let me just say...you rock!!! Total inspiration! Secondly...the difference between 10 lbs gained now, vs 10 lbs gained then...you know to let it stop here and also know what to do to get if off! You know you can do it!

Lastly...kind OT...I'm kind of worried what my tats are going to look like when I loose all the weight. Was there any distortion? I know there is on my belly but what about elsewhere?

Shrunk said...

Thks IMGONNADOIT! I get asked about the tattoo thing alot. I actually had mine done before I gained weight, so they've kinda shrunk back to the way they are suppose to look. I can't wait to get more!

katieo said...

Ok, didn't want to say this before but I HATE the pill.
I have all the same side effects. Not fun.

Here goes, we all get to watch you lose 10! :)

totegirl said...

Hey lady! I saw you on Bulging Brides, finally! COOL!

Sorry about the weight gain, but I just don't worry about your ability to take it back off. Maybe you just needed to swan dive off the wagon to get back on there 100%. I'm with you!

Lucas said...

Shrunk,
Everybody falls down.
As long as you get up one more time than you fall down, you'll be fine.
And we've all been there and we're all here with you now.
So go kick some ass!

Marisa_Lyn285 said...

We all have our moments. Just jump right back on that wagon and those 10 lbs will be gone before you know it!

It's okay to have weeks like that from time to time, we all do! And obviously you still wrote everything down, so you're doing awesome.

Christina said...

I am so the say as you, I gain really fast and I lose really fast...I really just wish I lost fast and that was all :)

Jen said...

Hey there,

I have read your blog from time to time and would like to link you to my blog. Would you mind?

Awesome job by the way, what an inspiration!

J.

Shirls said...

good luck hun, I KNOW you can do it, not a glimmer of doubt in my mind.